# SDR IPXA2024081130140

- Difficulty date: July 16, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 133,218 hours, 22,509 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 65B1078916
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - STRINGER, L/H WING NO.7 V.C FLAP INNER FACE STRINGER. (REPLACE). I.A.W AMM 27-81-02-404-010 REV.111 STEP E(6) TO E(33) ADJUST NO.7 V.C FLAP.
